# SDR SWIA2021091060822

- Difficulty date: July 21, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK ON PILOTÂ€™S WINDSHIELD POST, AT UPPER BARREL NUT HOLE.     (C-CHECK RO 9/8/2021)    REPLACED PILOTS WINDSHIELD POST IAW DWG 601R33007 REV.-U, AND DWG 601R33223 REV. J.  LEAK CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
